# SDR DALA2023031601913

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE T: HOLE CAUSED BY TOOLING DAMAGE ON ELEVATOR RH BTW XHR 214 AND XHR 218.762, AND 13 INCHES FWD APROX OF ELEVATOR TRAILING EDGE. SUMMARY OF NRC 00680: ELEVATOR RH BTW XHR 214 AND XHR 218.762, AND 13 INCHES FWD APROX OF ELEVATOR TRAILING EDGE WAS REPAIRED PER PRI 606710-14 REV 1 AND PER ER/A NO. 606710-14 REV ORIGINAL, SECTION I, PERMANENT REPAIR. ACCOMPLISH SECTION II: REPETITIVE INSPECTIONS EVERY 3,000 COMPONENT FLIGHT CYCLES AFTER SECTION I, PERMANENT REPAIR UNDER LP #2670884. (LP #2672344)
